| Catalog Number |
02.12.E0310FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/06/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 aug 2024: lot 2302967: (b)(4) items manufactured and released on 16-nov-2023.Expiration date: 2028-10-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 3 months from the primary, the patient came in reporting pain and instability due to a septic knee and the cause is unknown.The surgeon performed a washout and revised the insert (from 10 to 11 mm).The surgery was completed successfully.